# SDR ASAA2017121022838

- Difficulty date: December 10, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 41,447 hours, 12,608 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Screw
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C # 78472000 #2 ENG INLET AND FAN BLADES - DETAILED INSPECTION FOUND 1 LOOSE SCREW ON LWR FWD SIDE OF 3 O'CLOCK STRUT PANEL. GROUNDED - YES. RESECURED/TIGHTENED LOOSE FASTENER/SCREW LWR SIDE OF 3 O'CLOCK STRUT PANEL AS NEEDED.
